# SDR AALA200910580

- Difficulty date: January 8, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 60,255 hours, 31,693 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP PAD CRACKED.  REMOVED AND REPLACED CASTING, PER ESO80174.
